# SDR FDEA2020070211417

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996800000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 162DF HAS CRACK AND DELAMINATED.  FABRICATED FLOOR PANEL 162DF ON TD/000359 IAW SRZ-25-005 REV R.  CLASSIFED AS CAT "A" MAJOR REPAIR.
